# SDR KY7A2025091600038

- Difficulty date: September 15, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N425MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC640
- Aircraft time: 37,907 hours, 50,677 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stick Pusher
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

STICK PUSHER MOMENTARILY ENGAGED ON FINAL AT ABOUT 1,200 FT. AGL. FLAPS WERE FULL AND LANDING GEAR DOWN ON 09/15/2025 08:06PM
